Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 31, 2013, 6:15 PM CDT for Kinney County, Uvalde County, Zavala County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2013, 6:15 PM CDT (23:15 UTC)
- Expired
- Mar 31, 2013, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Kinney County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 39 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:17 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
196 WUUS54 KEWX 312315 SVREWX TXC271-463-507-010015- /O.NEW.KEWX.SV.W.0043.130331T2315Z-130401T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 615 PM CDT SUN MAR 31 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KINNEY COUNTY... SOUTHWESTERN UVALDE COUNTY... NORTHWESTERN ZAVALA COUNTY... * UNTIL 715 PM CDT. * AT 610 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DABNEY...OR 18 MILES EAST OF SPOFFORD...AND MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BLEWETT...WASHER AND LA PRYOR. THIS STORM WILL CROSS FM 481 AS IT MOVES TOWARD LA PRYOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2905 9970 2887 9993 2920 10020 2939 10009 TIME...MOT...LOC 2314Z 313DEG 20KT 2921 10010 $$
2 follow-up statements
558 WWUS54 KEWX 312342 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 PM CDT SUN MAR 31 2013 TXC271-463-312351- /O.CAN.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/ KINNEY TX-UVALDE TX- 642 PM CDT SUN MAR 31 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES IS CANCELLED... THE STORM HAS MOVED OUT OF UVALDE AND KINNEY COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003 TIME...MOT...LOC 2341Z 324DEG 35KT 2897 9993 $$ TXC507-010015- /O.CON.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/ ZAVALA TX- 642 PM CDT SUN MAR 31 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTH CENTRAL ZAVALA COUNTY... AT 638 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WASHER...OR 7 MILES NORTHWEST OF LA PRYOR...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL MOVE ACROSS LA PRYOR NEAR THE INTERSECTION OF HIGHWAYS 83 AND 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003 TIME...MOT...LOC 2341Z 324DEG 35KT 2897 9993 $$
114 WWUS54 KEWX 010008 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 708 PM CDT SUN MAR 31 2013 TXC507-010019- /O.EXP.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/ ZAVALA TX- 708 PM CDT SUN MAR 31 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ZAVALA COUNTY WILL EXPIRE AT 715 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNING AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003 TIME...MOT...LOC 0009Z 324DEG 35KT 2875 9975 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:13 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 31, 3:13 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 313 PM CDT SUN MAR 31 2013 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THE INTERACTION OF A FRONTAL BOUNDARY AT THE SURFACE...WEAK UPPER SHORT-WAVE TROUGH...AND A WARM/MOIST AIRMASS IN THE BOUNDARY LAYER HAS ENABLED CONVECTION TO DEVELOP ACROSS THE HILL COUNTRY AND NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. THIS ACTIVITY WILL CONTINUE INTO THE EVENING HOURS...WITH ADDITIONAL DEVELOPMENT EXPECTED PARTICULARLY ALONG OUTFLOW BOUNDARIES. CAPE VALUES APPROACHING 2500-3000 J/KG AHEAD OF THE FRONT AND MID-LEVEL WNW- RLY FLOW OF ABOUT 40 KTS CONTINUE TO SUGGEST THE POTENTIAL FOR ANY OF THE THUNDERSTORMS TO REACH STRONG TO SEVERE LEVELS. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. CONVECTIVE ACTIVITY WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THE FRONTAL BOUNDARY WILL LIFT NORTHWARD OVERNIGHT AS A WARM FRONT. THE QUICK RETURN OF WARM AIR ADVECTION WILL YIELD ANOTHER MILD AND MUGGY MORNING. PATCHY FOG IS POSSIBLE IN THE EARLY MORNING HOURS MAINLY ACROSS EASTERN PORTIONS OF THE REGION. WEAK RIDGING WILL BUILD INTO THE REGION DURING THE DAY ENABLING SKIES TO CLEAR AND TEMPERATURES TO WARM INTO THE MID-80S ACROSS MUCH OF THE REGION AND INTO THE LOW 90S ALONG THE RIO GRANDE. AN UPPER LEVEL LOW ACROSS NRN CA/NRN NV WILL DRIFT SOUTHEASTWARD AND ENHANCE LOW-LEVEL MOISTURE ADVECTION ACROSS SOUTHERN TEXAS. THE INCREASING MOISTURE AND APPROACH OF THE UPPER LOW WILL LEAD TO CHANCES FOR RAIN BEGINNING TO INCREASE FROM THE NORTHWEST MONDAY NIGHT. && .LONG TERM (TUESDAY THROUGH SUNDAY)... CHANCES FOR RAIN WILL INCREASE ON TUESDAY AS THE UPPER LOW CONTINUES TO PUSH SOUTHEASTWARD. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE REGION TUESDAY NIGHT AND LINGER INTO WEDNESDAY AS THE LOW MOVES INTO THE TX/OK PANHANDLES. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DECREASE FROM THE WEST WEDNESDAY AFTERNOON AS DRIER AIR FILTERS INTO THE REGION IN THE WAKE OF A COLD FRONT. GIVEN THE DEEP MOISTURE IN THE BOUNDARY LAYER AND THE PROLONGED PERIOD OF GOOD CHANCES FOR RAIN...RAINFALL TOTALS FOR LATE MONDAY NIGHT THROUGH WEDNESDAY WILL AVERAGE NEAR ONE HALF OF AN INCH ALONG THE RIO GRANDE...1-1.5" ACROSS CENTRAL PORTIONS OF THE REGION...AND APPROACHING 2 INCHES ACROSS EASTERN PARTS OF THE CWA. MOST AREAS WILL WELCOME THE MUCH-NEEDED RAIN...BUT THERE IS THE POTENTIAL FOR SOME OF THE THUNDERSTORMS TO PRODUCE HEAVY DOWNPOURS...WHICH MAY CAUSE MINOR PROBLEMS ESPECIALLY ACROSS URBANIZED AREAS. TEMPERATURES ON TUESDAY AND WEDNESDAY WILL BE INFLUENCED BY RAIN- COOLING EFFECTS...BUT OTHERWISE ANTICIPATE HIGHS TO BE NEAR 80 ON TUESDAY AND IN THE UPPER 60S TO LOW 70S ON WEDNESDAY. NORTHERLY WINDS AND COLD AIR ADVECTION IN THE WAKE OF THE FROPA ON WEDNESDAY WILL RESULT IN LOWS IN THE MID 40S TO LOW 50S THURSDAY MORNING. CONTINUING WEAK CAA AND HIGH PRESSURE BUILDING INTO THE REGION WILL KEEP HIGHS ON THURSDAY IN THE UPPER 60S ACROSS NERN PORTIONS OF THE CWA TO THE MID/UPPER 70S ALONG THE RIO GRANDE. A WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD AS ONSHORE FLOW RETURNS TO THE BOUNDARY LAYER AND WESTERLY FLOW PREVAILS ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 86 64 80 60 / 30 10 30 50 80 AUSTIN BERGSTROM INTL AIRPORT 60 85 63 79 59 / 40 - 30 50 80 NEW BRAUNFELS MUNI AIRPORT 62 86 64 80 59 / 40 - 30 50 80 BURNET MUNI AIRPORT 60 83 62 77 57 / 20 10 30 50 80 DEL RIO INTL AIRPORT 66 90 67 84 61 / 10 10 30 60 60 GEORGETOWN MUNI AIRPORT 61 82 63 77 57 / 30 10 30 50 80 HONDO MUNI AIRPORT 65 88 64 83 59 / 20 10 30 60 70 SAN MARCOS MUNI AIRPORT 61 85 64 79 60 / 40 - 30 50 80 LA GRANGE - FAYETTE REGIONAL 62 84 63 80 61 / 40 - 20 50 80 SAN ANTONIO INTL AIRPORT 64 85 65 80 61 / 30 - 30 50 80 STINSON MUNI AIRPORT 64 86 63 81 61 / 30 - 30 50 80 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 31, 4:10 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 410 PM CDT SUN MAR 31 2013 TXZ171>173-183>194-202>209-217>225-228-011200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 410 PM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH THIS EVENING. A WEAK COLD FRONT STALLING ACROSS THE REGION WILL PROVIDE SUPPORT FOR SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP LATE THIS AFTERNOON AND INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY WEATHER THREATS. THE STRONGEST STORM ACTIVITY IS EXPECTED BEFORE 10 PM CDT. SHOWERS AND THUNDERSTORMS WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ON TUESDAY INTO WEDNESDAY...A FEW STRONG THUNDERSTORMS AND LOCALLY HEAVY DOWNPOURS UP TO 2 INCHES ARE POSSIBLE WHEN AN UPPER LEVEL DISTURBANCE INTERACTS WITH A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Mar 31, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 NNE ALAMO HEIGHTS 29.50N 98.46W
03/31/2013 M1.00 INCH BEXAR TX AMATEUR RADIO
DIME TO MARBLE
&&
EVENT NUMBER EWX1300177
JPBLocal storm report, Mar 31, 5:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 SSE TERRELL HILLS 29.46N 98.44W
03/31/2013 M0.75 INCH BEXAR TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300178
JPBSpecial weather statement, Mar 31, 6:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 600 PM CDT SUN MAR 31 2013 TXZ224-312330- DE WITT- 600 PM CDT SUN MAR 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT COUNTY UNTIL 630 PM CDT... AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CHEAPSIDE...OR 11 MILES NORTHWEST OF CUERO...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CUERO... CONCRETE... EDGAR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2916 9704 2902 9712 2919 9749 2932 9731 TIME...MOT...LOC 2300Z 298DEG 19KT 2923 9735
Local storm report, Mar 31, 6:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL TERRELL HILLS 29.48N 98.45W
03/31/2013 E1.75 INCH BEXAR TX PUBLIC
QUARTER TO GOLFBALL SIZE HAIL FOR 10 MIN
&&
EVENT NUMBER EWX1300179
JPBLocal storm report, Mar 31, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 2 ESE CASTLE HILLS 29.51N 98.49W
03/31/2013 M1.00 INCH BEXAR TX NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL FOR 10 MIN
&&
EVENT NUMBER EWX1300180
JPBLocal storm report, Mar 31, 6:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL WINDCREST 29.52N 98.38W
03/31/2013 E0.70 INCH BEXAR TX PUBLIC
&&
EVENT NUMBER EWX1300181
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:32 PM CDT | Special Weather Statement | EWX | Burnet | 28 min |
| Mar 31, 1:38 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis | 37 min |
| Mar 31, 1:48 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Mar 31, 2:08 PM CDT | Special Weather Statement | EWX | Lee | 22 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 43 min |
| Mar 31, 2:26 PM CDT | Special Weather Statement | EWX | Lee | 19 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 38 min |
| Mar 31, 3:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 45 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| Mar 31, 3:40 PM CDT | Special Weather Statement | EWX | Real | 50 min |
| Mar 31, 4:00 PM CDT | Special Weather Statement | EWX | Real | 30 min |
| Mar 31, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | Real | 24 min |
| Mar 31, 4:23 PM CDT | Special Weather Statement | EWX | Real | 37 min |
| Mar 31, 4:26 PM CDT | Special Weather Statement | EWX | Edwards | 34 min |
| Mar 31, 4:30 PM CDT | Special Weather Statement | EWX | Real | 30 min |
| Mar 31, 4:55 PM CDT | Special Weather Statement | EWX | Uvalde | 35 min |
| Mar 31, 4:57 PM CDT | Special Weather Statement | EWX | Uvalde | 33 min |
| Mar 31, 4:59 PM CDT | Special Weather Statement | EWX | Kinney | 31 min |
| Mar 31, 5:02 PM CDT | Special Weather Statement | EWX | Kendall | 28 min |
| Mar 31, 5:07 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 53 min |
| Mar 31, 5:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 64 min |
| Mar 31, 5:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| Mar 31, 5:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Mar 31, 5:38 PM CDT | Special Weather Statement | EWX | Bexar | 22 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 35 min |
| Mar 31, 6:00 PM CDT | Special Weather Statement | EWX | DeWitt | 30 min |
| Mar 31, 6:08 PM CDT | Tornado Warning | EWX | Frio | 37 min |
| Mar 31, 6:23 PM CDT | Special Weather Statement | EWX | Lavaca | 52 min |
| Mar 31, 6:32 PM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| Mar 31, 6:34 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Mar 31, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 36 min |
| Mar 31, 6:55 PM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| Mar 31, 6:55 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.